Alert archive / Nevada / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Jun 1, 2015, 3:09 PM PDT for Elko County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 3:09 PM PDT (22:09 UTC)
- Expired
- Jun 1, 2015, 6:15 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Elko County, NV
The radar
The Salt Lake City radar (KMTX), 149 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 10.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 2211 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488
WGUS55 KLKN 012209
FFWLKN
NVC007-020115-
/O.NEW.KLKN.FF.W.0001.150601T2209Z-150602T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
309 PM PDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN ELKO COUNTY IN NORTHEASTERN NEVADA...
* UNTIL 615 PM PDT
* AT 307 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. THIS STORM IS MOVING OVER AN AREA WHICH WAS
PREVIOUSLY HIT BY HEAVY RAINS. THIS IS A VERY FLOOD PRONE AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONTELLO....HIGHWAY 233...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. IF YOU
COME TO A FLOODED OR CLOSED ROAD...TURN AROUND. DON'T DROWN. MOST
FLOOD DEATHS OCCUR BECAUSE PEOPLE DRIVE STRAIGHT INTO WATER. DON'T
DO IT.
&&
LAT...LON 4105 11405 4132 11463 4198 11421 4200 11415
4200 11405
$$
BB4 follow-up statements
168
WGUS75 KLKN 012228
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
328 PM PDT MON JUN 1 2015
NVC007-020115-
/O.CON.KLKN.FF.W.0001.000000T0000Z-150602T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
328 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM PDT FOR
NORTHEASTERN ELKO COUNTY...
AT 326 PM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED IN
THIS AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONTELLO AND HIGHWAY 233.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. THIS IS
A POTENTIALLY LIFE THREATENING SITUATION. THIS AREA HAS EXPERIENCED
DAMAGING FLASH FLOODS IN THE PAST. WATER EASILY RUNS OUT OF THE
MOUNTAINS WEST OF MONTELLO ACROSS HIGHWAY 233.
DO NOT DRIVE INTO WATER ACROSS A ROAD. TURN AROUND. DON'T DROWN!
DON'T MAKE NATIONAL NEWS THIS WAY.
&&
LAT...LON 4105 11405 4132 11463 4198 11421 4200 11415
4200 11405
$$
BB700
WGUS75 KLKN 012308
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
408 PM PDT MON JUN 1 2015
NVC007-020115-
/O.CON.KLKN.FF.W.0001.000000T0000Z-150602T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
408 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM PDT FOR
NORTHEASTERN ELKO COUNTY...
AT 406 PM PDT...DOPPLER RADAR INDICATES THUNDERSTORMS WITH FLOODING
RAINFALL HAVE MOVE NORTH AWAY FROM MONTELLO...WITH LESS INTENSE
THUNDERSTORMS SOUTH OF STATE HIGHWAY 233. WHILE THE HEAVY RAINFALL
HAS ENDED...THE THREAT FOR RUNOFF IN AND AROUND MONTELLO WILL
CONTINUE FOR THE NEXT 2 HOURS. RADAR ESTIMATES 1-2 INCHES OF RAIN
HAS FALLEN IMMEDIATELY WEST OF MONTELLO IN THE PAST 90 MINUTES...AND
THIS IS A VERY FLOOD PRONE AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONTELLO.
STATE HIGHWAY 233 NEAR MONTELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4105 11405 4132 11463 4198 11421 4200 11415
4200 11405
$$
TURNER224
WGUS75 KLKN 012349
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
449 PM PDT MON JUN 1 2015
NVC007-020115-
/O.CON.KLKN.FF.W.0001.000000T0000Z-150602T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
449 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM PDT FOR
NORTHEASTERN ELKO COUNTY...
AT 448 PM PDT...RAINFALL HAS ENDED AT AND NEAR MONTELLO. THE THREAT
OF RUNOFF FROM PREVIOUS RAINFALL WILL CONTINUE THROUGH 6 PM.
A STRONG THUNDERSTORM 20 MILES EAST OF CONTACT WILL BRING LOCALLY
FLOODING RAINFALL TO RURAL NORTHEAST ELKO COUNTY THROUGH 6 PM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONTELLO.
RURAL NORTHEAST ELKO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4105 11405 4132 11463 4198 11421 4200 11415
4200 11405
$$
TURNER482
WGUS75 KLKN 020106
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
606 PM PDT MON JUN 1 2015
NVC007-020115-
/O.EXP.KLKN.FF.W.0001.000000T0000Z-150602T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
606 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN ELKO COUNTY WILL EXPIRE
AT 615 PM PDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HEAVY RAIN FROM EARLIER THIS AFTERNOON COULD STILL
CAUSE MINOR FLOODING ISSUES. USE CAUTION TRAVELING THIS
EVENING...ESPECIALLY ON DIRT ROADS NEAR HILLS.
LAT...LON 4105 11405 4132 11463 4198 11421 4200 11415
4200 11405
$$
JRMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 2:15 PM PDT, 54 minutes earlier.
Area forecast discussion, Jun 1, 2:15 PM PDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 215 PM PDT MON JUN 1 2015 .SYNOPSIS...WARM AND DRY WEATHER IS EXPECTED ACROSS NEVADA ON TUESDAY...WITH TEMPERATURES TYPICAL OF EARLY JUNE. THE NEXT DISTURBANCE WILL PRODUCE SCATTERED AFTERNOON THUNDERSTORMS ACROSS MAINLY ELKO COUNTY WEDNESDAY AFTERNOON. LOW PRESSURE DEVELOPING IN CALIFORNIA WILL KEEP AFTERNOON THUNDERSTORMS IN THE FORECAST THURSDAY AND FRIDAY. TROPICAL MOISTURE FROM THE PACIFIC WILL INCREASE RAIN ACROSS NEVADA NEXT WEEKEND. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY. VIGOROUS TROUGH ROTATING THROUGH THE PAC NW THIS AFTERNOON, WITH STRONG INSTABILITY AND DYNAMICS JUST CLIPPING NE NEVADA WITH A FEW STRONG THUNDERSTORMS. INTENSE SUPERCELL NORTH OF MONTELLO SHOWED ROTATION AND LARGE HAIL ON RADAR FOR A TIME, WITH ADDITIONAL STORMS DEVELOPING OVER THE RUBY MOUNTAINS. INSTABILITY WANES QUICKLY AFTER SUNSET, WITH ANY SHOWERS AND CUMULUS RAPIDLY DISSIPATING. TEMPERATURES OVERNIGHT TYPICAL OF EARLY JUNE. TUESDAY...TROUGH PERSISTS OVER THE PAC NW, WITH WARM DRY SW FLOW OVER NEVADA. VERY LITTLE IF ANY INSTABILITY TOMORROW, WITH NAM FORECASTING POSITIVE LIFTED INDICES. LEFT AN ISOLATED AFTERNOON THUNDERSTORM MENTION ACROSS FAR NORTHERN NEVADA TO MATCH THE NEIGHBORING WFOS, BUT THERE CERTAINLY WILL NOT BE MUCH. SW BREEZES RAMP UP SOME TUESDAY AFTERNOON, AVERAGING 10-20 MPH, WITH A FEW GUSTS OF 25-30 MPH, WITH THE WARM DRY SW FLOW ALOFT. AFTERNOON TEMPERATURES VERY NEAR EARLY JUNE NORMALS. WEDNESDAY...TROUGH REMAINS ANCHORED OVER THE PAC NW, WITH THE NEXT SHORTWAVE EMANATING FROM THIS TROUGH ENTERING NORTHERN CALIFORNIA AT 5 AM WEDNESDAY. MODEL GUIDANCE IN EXCELLENT AGREEMENT THAT TROUGH AXIS WILL ARRIVE IN NE NEVADA DURING THE AFTERNOON PEAK HEATING HOURS, IGNITING ANOTHER ROUND OF SCATTERED CONVECTION MAINLY ACROSS ELKO COUNTY. INCREASED POPS, SPECIFICALLY FOR THE HIGHER TERRAIN OF ELKO COUNTY, WHERE CONVECTION WILL BE MOST FAVORED. CAPE/SHEAR COMBINATION WILL BE SUFFICIENT FOR STRONG TO LOCALLY SEVERE THUNDERSTORMS ACROSS ELKO COUNTY WEDNESDAY AFTERNOON. TEMPERATURES AGAIN VERY NEAR EARLY JUNE NORMALS. TURNER .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. MODELS COMING INTO SOME AGREEMENT ON BRINGING ANOTHER TROUGH INTO THE REGION WITH SUFFICIENT MOISTURE TO KEEP THINGS ON WET SIDE. WEDNESDAY NIGHT STARTS WITH A BROAD TROUGH OVER THE WEST COAST AND WESTERN INTERMOUNTAIN REGION ...BUT THE MAIN SOURCE OF RH FROM THE NORTHEAST PACIFIC. SUFFICIENT INSTABILITY FOR SHOWERS...BUT MOSTLY SLIGHT CHANCE TO LOW CHANCE. FROM THURSDAY THROUGH THE REMAINDER OF THE LONG RANGE PERIOD...THE TROUGH DIGS ALONG THE COAST AND CLOSES DRAMATICALLY. IT DOES NOT DEEPEN APPRECIABLY...STAYING BETWEEN 565 AND 570 DM AT 500 MB...BUT A DECENT RIDGE FORMS TO THE NORTHWEST....CREATING A QUASI-REX BLOCK OVER THE WEST. THIS KEEPS THE LOW IN PLAY OVER THE GREAT BASIN. HENCE...POPS THROUGH THE PERIOD. THE REAL THING TO TALK ABOUT IS HURRICANES ANDRES AND BLANCA IN THE EASTERN PACIFIC. THESE DIMINISH OVER TIME...BUT THEIR TROPICAL MOISTURE GETS ENTRAINED INTO THE COASTAL LOW AND BROUGHT INTO NEVADA. THE MAIN TRAJECTORY LOOKS AT THIS WRITING TO BE INTO WHITE PINE COUNTY...BUT IT'S NOT DUE UNTIL ABOUT SUNDAY...SO AM KEEPING AN OPEN MIND. KEPT POPS IN ALL WEEK...ON THE LOW SIDE...BUT KEEPS A MENTION OF PRECIP/STORMS. TEMPS COOL OFF UNDER THE TROUGH FOR A NICE LATE SPRING WEEK. BB && .AVIATION...EXPECTING SOME VCSH/VCTS AT KEKO THIS AFTERNOON AND EVENING...WITH MAINLY MIDDLE LEVEL CIGS AT KELY. KWMC AND KTPH ARE MAINLY IN THE DRIER AIR TO THE WEST. WINDS COULD GUST INTO THE MID 20 KNOT RANGE AT ALL FIELDS...WITH HIGHER VARIABLE GUSTS NEAR THE STORMS AROUND KEKO. THIS ALL TAPERS OFF AFTER SUNSET. VFR AT ALL SITES WILL DOMINATE THROUGH THE PERIOD. A FEW BUILDUPS MIGHT OCCUR TUESDAY AFTERNOON AROUND KEKO AND KWMC. BB && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 99/98/98
In the hours before
Special weather statement, Jun 1, 12:31 PM PDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1231 PM PDT MON JUN 1 2015
NVZ031-033-012015-
SOUTHEASTERN ELKO COUNTY NV-NORTHERN ELKO COUNTY NV-
1231 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELKO COUNTY UNTIL 115 PM
PDT...
AT 1229 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MONTELLO...MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONTELLO.
STATE HIGHWAY 233 NEAR MONTELLO.
LAT...LON 4107 11420 4119 11436 4120 11436 4156 11404
4121 11404
TIME...MOT...LOC 1929Z 217DEG 49KT 4127 11418
TURNERSpecial weather statement, Jun 1, 12:36 PM PDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1236 PM PDT MON JUN 1 2015
NVZ031-012015-
NORTHERN ELKO COUNTY NV-
1236 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKO COUNTY UNTIL
115 PM PDT...
AT 1235 PM PDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS OVER NORTHEAST ELKO COUNTY...FROM NEAR JACKPOT
TO NEAR CONTACT...MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH
THESE THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
CONTACT AND JACKPOT.
U.S. HIGHWAY 93 FROM NEAR CONTACT TO NEAR JACKPOT.
LAT...LON 4188 11404 4187 11406 4155 11478 4194 11516
4200 11504 4200 11495 4199 11404
TIME...MOT...LOC 1935Z 228DEG 52KT 4186 11478
TURNERSpecial weather statement, Jun 1, 1:33 PM PDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 133 PM PDT MON JUN 1 2015 NVZ031-012115- NORTHERN ELKO COUNTY NV- 133 PM PDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKO COUNTY UNTIL 215 PM PDT... AT 131 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES NORTH OF MONTELLO...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN ELKO COUNTY. LAT...LON 4137 11430 4181 11439 4182 11404 4138 11404 TIME...MOT...LOC 2031Z 176DEG 45KT 4154 11419 TURNER
Special weather statement, Jun 1, 2:11 PM PDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 211 PM PDT MON JUN 1 2015 NVZ034-038-039-012200- SOUTHWEST ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV- 211 PM PDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 300 PM PDT... AT 209 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF RUBY VALLEY...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS EXPECTED ON THE RUBY MOUNTAINS THROUGH 3 PM. LOCATIONS IMPACTED INCLUDE... THE CENTRAL RUBY MOUNTAINS. CLOVER VALLEY...RUBY VALLEY AND SECRET PASS. LAT...LON 4063 11532 4075 11546 4099 11515 4083 11491 TIME...MOT...LOC 2109Z 230DEG 48KT 4073 11531 TURNER
Special weather statement, Jun 1, 2:52 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
252 PM PDT MON JUN 1 2015
NVZ031-033-012230-
SOUTHEASTERN ELKO COUNTY NV-NORTHERN ELKO COUNTY NV-
252 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELKO COUNTY UNTIL 330 PM
PDT...
AT 251 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MONTELLO...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
TORRENTIAL RAINFALL IS FALLING ON SATURATED SOILS FROM PREVIOUS
STORMS. LOCALIZED FLOODING IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MONTELLO.
STATE HIGHWAY 233 NEAR MONTELLO.
LAT...LON 4107 11428 4123 11441 4161 11406 4159 11404
4119 11404
TIME...MOT...LOC 2151Z 234DEG 49KT 4120 11426
TURNERSpecial weather statement, Jun 1, 3:05 PM PDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 305 PM PDT MON JUN 1 2015 NVZ034-038-039-012230- SOUTHWEST ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV- 305 PM PDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 330 PM PDT... AT 304 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF DEETH...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STAR VALLEY AND ANGEL LAKE. INTERSTATE 80 BETWEEN DEETH AND WELLS. THIS INCLUDES MILE MARKER 344 SR 230 AND MILE MARKER 348 BEVERLY HILLS. LAT...LON 4090 11514 4099 11529 4114 11522 4112 11498 TIME...MOT...LOC 2204Z 221DEG 51KT 4102 11520 TURNER
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 11:58 AM PDT | Special Weather Statement | LKN | 47 min | |
| Jun 1, 12:31 PM PDT | Special Weather Statement | LKN | 44 min | |
| Jun 1, 12:36 PM PDT | Special Weather Statement | LKN | 39 min | |
| Jun 1, 1:33 PM PDT | Special Weather Statement | LKN | 42 min | |
| Jun 1, 1:38 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 40 min |
| Jun 1, 2:11 PM PDT | Special Weather Statement | LKN | Elko | 49 min |
| Jun 1, 2:37 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 23 min |
| Jun 1, 2:52 PM PDT | Special Weather Statement | LKN | 38 min | |
| Jun 1, 2:53 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jun 1, 3:05 PM PDT | Special Weather Statement | LKN | Elko | 25 min |
| Jun 1, 3:40 PM PDT | Special Weather Statement | LKN | 50 min | |
| Jun 1, 3:46 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 29 min |
| Jun 1, 4:15 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 12 min |
| Jun 1, 4:16 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 13 min |
| Jun 1, 4:47 PM PDT | Special Weather Statement | LKN | 43 min |
Nearby
Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.